# SDR AALA202205128719

- Difficulty date: May 10, 2022
- Submitted: May 12, 2022
- Operation: Air carrier
- Aircraft: N412UW
- Make and model: Airbus A300*
- Aircraft serial: 9224
- Aircraft time: 7,075 hours, 1,953 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Damper
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT EMERGENCY DOOR DAMPER PRESSURE LOW. SERVICED DAMPER PER AMM 52-10-00.
